# SDR UIEA2024082800852

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Screw
- Part number: NAS60210P
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 100, LOWER HALF FUSELAGE, MID E/E, MISSING SCREW AND WASHER ON SMOKE DETECTOR.( ZONE 100, LOWER HALF FUSELAGE, MID E/E, ON SMOKE DETECTOR. ZONE 100, LOWER HALF FUSELAGE, MID E/E, SCREW AND WASHER WERE INSTALLED CORRECTLY IAW AMM 26-16-01-400-801-001 REV. 142 DATE 22 APR 24. GOOD FOR SERVICE. PN: NAS602-10P & NAS1149DN832J )
